The reaction of an unusual immune system reaction that happens when one get drugs that belong to penicillin antibiotic is known as penicillin allergy. According to Mayo Clinic, here are some of the severe signs and symptoms that one should know to avoid health issues.
Penicillin-allergic reaction symptoms
HealthLinkBC suggests that in most cases, signs may vary with a person, and also after taking penicillin, the reaction can be after a few minutes of it can take many days.
Allergic reaction to penicillin
The significant early signs are rashes and inflammation, which is due to the response of penicillin. In the respiratory system, it shows an adverse reaction.
Web MD suggests that after getting the penicillin drug, laryngitis is another response to the drug. Another significant reaction to penicillin is angioedema. A person can experience extremely itchy spots that come and disappear after some hours.
Coughing, itchy eyes and throat tightening.
A person makes a condition whereby whistling, while breathing is known as wheezing.
Life-threatening signs that is serious
One should seek medical attention because sometimes the penicillin-allergic can be very serious to people. One may have the following symptoms
- Dizziness and tightness in the chest which may lead to heart failure and shock
- Anaphylaxis(a life-threatening reaction that develops within one hour of getting penicillin drug
- Low blood pressure, fatigue, lack of awareness, and inflammation of tonsils.
- Nausea with or without voting, skin turning to blue, fainting, and diarrhea are all serious symptoms
- Difficulty in breathing, weak and rapid pulse and loss of consciousness, and one need to be observed.
- Cramping and severe abdominal pain.
After a dose of penicillin drug, one experiences the above symptoms; thus, medical attention is needed as soon as possible.